# SDR IU6R2014FA0000372

- Difficulty date: June 9, 2014
- Submitted: June 9, 2014
- Operation: General aviation
- Make and model: Boeing 737
- System (JASC): 3240 · Landing Gear Brake System
- Part: Housing
- Part number: 511531
- Condition: Damaged
- Location: Shuttle Valve
- Component: Shuttle Valve, Pneudraulics
- Component part number: 50594
- Stage of operation: IN
- How discovered: D
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHUTTLE VALVE HAS PIN HOLES IN HOUSING.
